dont worry about viagra. try natural progesterone. your body turns it into testosterone ay presto sex drive back and i can vouch for it even tho im young and never had your problem since having the cream my sex drive has gone through roof im like a rabbit. lol
so is my wife as the cream makes her sex drive go up too
I'm sorry :) I should have indicated it is my husband who is taking heart meds that discourage taking viagra. Carvedilol strengthens the heart muscle while viagra dilates the blood vessels to allow more blood to flow. The two drugs would work against one another. I am just trying to find out if occasional use of viagra would be safe or a risk to take. Thanks for your response and I am happy for you you little bunny you, lol
lol trust me natural progesterone will make your husband like a 20 year old man with his sex drive and its cheap with not one side effect and can take with his heart meds i think being as your body makes progesterone male and female so substituting with more progesterone is safe. when men get older they make less testosterone and in our industrial world men loose it quicker progesterone is the building blocks for testosterone so if he does not have the building material how would he build the finished item. its safe and very good for yourself aswell, it has so many benefits for women its mad they dont prescribe it from doctors. well its not mad its economics they cant make any money from it as its not a drug. take a look at this website
and from my own experience it makes mens libido go mad too lol
Progesterone can be very dangerous
Risks. Progesterone may raise your risk of:
•Blood clotting problems
Beware of QUACKS pushing dangerous supplements for a buck..
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.